# SDR CALA2016082600588

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 69,489 hours, 7,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY REFLECTOR LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSY IAW AMM 33-51-06, TESTED GOOD
